# SDR AALA202212144620

- Difficulty date: December 2, 2022
- Submitted: December 14, 2022
- Operation: Air carrier
- Aircraft: N906AN
- Make and model: Boeing 737823
- Aircraft serial: 29508
- Aircraft time: 61,823 hours, 25,203 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 654A00041073
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD PASSENGER CABIN LEFT SIDE CHORD LOCATED FROM BS 294.5 TO BS 360 AT LBL 62. REPLACED CHORD PER SRM 53-10-15-1A AND SRM 51-40-02.
